Some remarks on certain Bazilevic functions

  • K O Babalola

Abstract



In this note we give some sufficient conditions for an analytic function f(z) normalized by f\' (0) = 1 to belong to certain subfamilies of the class of Bazilevic functions. In earlier works, the closure property of many classes of functions under the Bernardi integral have been considered. The converse of this problem is also considered here.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 171-176
Published
2008-05-22
Section
Articles

Journal Identifiers


eISSN: 1116-4336